# SDR IPXA2022102187349

- Difficulty date: October 21, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 67,728 hours, 23,011 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** **EMERGENCY DECLARED** C" HYDR SYS PRESS" CAUTION MESSAGER/R'D CENTER HYD PRESSURE SWITCH AND THEN CENTER HYD SYS OPS CHKD NML. HYD LEAK CHKD OK PER AMM 2911-09-401. AMM 05-51-33 PN ON: 211C223-534, OFF: 211C223-301 SN ON : J019718AC OF: T010980C IPC 29-11-63-05A ITEM 50
